# SDR 07FDEA04917

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN UNDER WING TO BODY TO FAIRING 3442 HAS CORROSION AROUND NUTPLATE HOLES AND FRETTING ALONG MATING SURFACE REMOVED CORROSION REF SRM 51-10-6, ORIGINAL MATERIAL THICKNESS "T" .060" AFTER BLENDING, REMAINING MATERIAL THICKNESS IS .043" AND IS OUT OF LIMITS REF 53-30-3 FIG 5.  INSTALLED REPAIR REF SRM 53-30-3 FIG 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
